Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Connectivity of motivic $H\!$–spaces

Utsav Choudhury

Algebraic & Geometric Topology 14 (2014) 37–55
Abstract

In this note we prove that the A1–connected component sheaf aNis(π0A1 (X)) of an H–group X is A1–invariant.

Keywords
$\mathbb{A}^1$–homotopy theory, $H$–spaces, homotopy pullback
Mathematical Subject Classification 2010
Primary: 14F42, 55P45
Secondary: 18E35
References
Publication
Received: 5 December 2012
Revised: 28 June 2013
Accepted: 1 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Authors
Utsav Choudhury
Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich
Switzerland
http://utsavchoudhury.weebly.com